MAUDE Adverse Event Report: DEPUY SPINE INC AETI FLAT CUR 11 X15 DEG; CURETTE

DEPUY SPINE INC AETI FLAT CUR 11 X15 DEG; CURETTE
Catalog Number 630041115
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Libertas: broken instrument.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Udi: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Visual inspection of the returned device found no evidence of device breakage.The cutting edge of the device was still sharp.The overall complaint was not confirmed.A manufacturing related potential cause was not suspected, no manufacturing record evaluation is required.The overall complaint was not confirmed as there was no evidence of device breakage.There was nothing identified that could have contributed to the complaint condition.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the investigation.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.

Brand Name
AETI FLAT CUR 11 X15 DEG
Common Device Name
CURETTE
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key9245743
Report Number1526439-2019-52306
Device Sequence Number1814537
Product Code HTF
UDI-Device Identifier10705034227191
UDI-Public10705034227191
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number630041115
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2019
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer11/22/2019
Initial Report FDA Received Date10/28/2019
Supplement Report FDA Received Date11/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1